# SDR C2XA09CL019

- Difficulty date: February 11, 2009
- Submitted: February 13, 2009
- Operation: Air carrier
- Aircraft: N14570
- Make and model: Emb EMB-145LR
- Aircraft serial: 145632
- Aircraft time: 14,522 hours, 11,848 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Sensor
- Part number: C5500060D4A
- Condition: Inoperative
- Location: Pitot Heat
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLE FLIGHT NR 109 THE CREW REPORTED AN PITOT 1 HEAT FAIL DURING ICING CONDITIONS.  THE ACFT RETURNED TO CLE AND LANDED WITHOUT INCIDENT.  MX INSPECTED AND REPLACED THE PITOT CURRENT SENSOR KOO53 AND STATIC SENSOR SO335.  OPS CHECKS WERE GOOD.
